Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Maximum of certain fundamental Lagrange interpolation polynomials


Author: M. S. Webster
Journal: Bull. Amer. Math. Soc. 47 (1941), 71-73
DOI: https://doi.org/10.1090/S0002-9904-1941-07360-X
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 870--873
MathSciNet review: 0003297
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07360-X